# SDR DALA2016042903420

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON EXTERNAL FUSELAGE SKIN BS 492 BETWEEN LONGERON 25 - 26R.  FOUND WITHIN LIMITS IAW SRM 53-04-1, PAGE 7.D CONDITION 1A. HFEC INSPECTION WAS ACCOMPLISHED ON EXTERNAL FUSELAGE SKIN.  NO CRACKS WERE FOUND IAW 53-04-01, PAR 7D, 1, B .
